| Model Number |
SARP-30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Obstruction/Occlusion (2422)
| Date of Event |
11/11/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported on (b)(6) 2021, a 30mm sjm sã©guin semi-rigid annuloplasty ring was implanted.Post procedure after the patient arrived to the intensive care unit (icu) a circumflex artery occlusion was noted.The patient didn't present with any known symptoms.A coronarography was performed.The cause of the circumflex artery occlusion were the stitches that the physician placed to fix the ring.The patient was reported to be in stable condition and was discharged on (b)(6) 2021.(b)(4).
Additional Manufacturer Narrative
Further information regarding this event has been requested.The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
Additional Manufacturer Narrative
An event of circumflex artery occlusion was reported.A more comprehensive assessment could not be performed as the device remains implanted was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.